# SDR 98ZZZX4666

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION SHIELD DEBONDED ON NR 3 BLADE.  DEBONDED IN DEICE BOOT AREA FROM EDGE OF EROSION SHIELD TO 3 INCH OUTBOARD.  REPAIRED AND INSTALLED NEW DEICE BOOT IAW MFG COMM.
